Mathematical Problems in Engineering
Volume 2009 (2009), Article ID 732758, 7 pages

Space Dynamics

1INPE-DMC, Brazil
2FEG-UNESP, Guaratinguetá, Brazil
3UNESP, Campus de Rio Claro, Brazil

Received 31 December 2009; Accepted 31 December 2009

Copyright © 2009 Antonio F. Bertachini A. Prado et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.